MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIO-CORKSCREW FT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Nausea (1970); Pain (1994); Dizziness (2194)
Date of Event 01/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported by a patient that after a supraspinatus tendon surgery, he has developed an allergy or intolerance.Further information was requested.Update on 09-jan-2026 - further information was received: on (b)(6) 2022, the patient underwent surgery to repair a supraspinatus tendon rupture in the right shoulder.Postoperatively, the patient reported severe pain in the operated area, which was treated using a pain catheter.Since on (b)(6) 2022, the patient developed nausea and dizziness when extending the right arm backwards while simultaneously looking upward.Additional symptoms include pain in the upper body, tingling in the arms, and rapid physical exhaustion.The symptoms have become increasingly severe and the pain in the right arm, upper body, and head has become chronic.Multiple examinations in internal medicine, cardiology, pulmonology, and neurology did not identify a cause.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is a patient-specific event.Refer to dfu-0087-eo warnings 8.Postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.14.Bioabsorbable only: patient sensitivity to the device materials should be considered prior to implantation.See adverse effects.And adverse effects 3.Bioabsorbable only: allergic-type reactions to pla (poly lactic acid) materials (plla (poly-l-lactic acid), pldla (poly-l-d-lactic acid)) have been reported.These reactions have sometimes necessitated the removal of the implant.Patient sensitivity to device materials must be considered prior to implantation.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.
 
Event or Problem Description
Update on 26-mar-2026 - further information was received: upon reviewing the surgical images from (b)(6) 2022, the surgeon has not noticed any abnormalities so far.It is not possible to conclusively determine whether the symptoms described by the patient were caused by a medical device.In addition, the surgeon confirmed that no broken pieces or metal debris from the burr remained inside the patient.

Brand Name
SUTURE ANCHOR, BIO-CORKSCREW FT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24144167
Report Number1220246-2026-00273
Device Sequence Number21203837
Product Code MAI
UDI-Device Identifier00888867023352
UDI-Public(01)00888867023352(11)201214(17)241130(10)12300702
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberSUTURE ANCHOR, BIO-CORKSCREW FT
Device Catalogue NumberAR-1927BCF
Device Lot Number12300702
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/16/2026
03/26/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/16/2026
04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale